# SDR ASAA2022080239412

- Difficulty date: August 2, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 49,742 hours, 14,778 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 632921461
- Part serial: 5673
- Condition: Faulty
- Location: #1 Engine
- Part time: 10,725 hours, 2,973 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT LEFT DUCT PREESSURE WAS 18PSI AND RIGHT WAS 40PSI UNTIL ABOUT FL300. BY LEVEL OFF AT FL380 LEFT WAS 32PSI AND RIGHT WAS AT 40PSI. ON TAXI BOTH READ ABOUT 20PSI. PRESSURIZATION WAS NORMAL THOUGHOUT THE FLT. GROUNDED - YES. REMOVED AND REPLACED #1 ENG PRE-COOLER CONTROL VALVE. REF ASA T/C NG-36WC-00001.
